# SDR UIEA2017080801438

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,325 hours, 18,188 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RT ENGINE EEC C1. RAN RT ENGINE FOR TEN MINUTES COULD NOT DUPLICATE MESSAGE. PERFORMED BITE TEST ON RT ENGINE PIMU NO DEFECTS NOTED ON CH 1 OR CH 2 SWAPPED CHANNELS DURING RUN NO DEFECTS NOTED IAW AMM 71-00-00.
